MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
Terumo medical received a user facility medwatch report # 1000870000-2020-8062.The event description states: "during an ep study with ambulation the sheath was introduced to the right femoral vein.When the wire and dilator were pulled back, the sheath valve came off.The patient was bleeding back from the sheath, and the doctor replaced the sheath with a new fr 10cm terumo sheath.The procedure was completed without complications.The date of the event is august 2020." additional information was received on 14september2020: the blood loss was less than 250cc's.Three sheaths were inserted into the rfv (9,8,7fr) using ultrasound guidance.An 8fr intracardiac echocardiography catheter was inserted and advanced into the right atrium.Intracardiac echocardiography was performed, and was later used to guide the transseptal puncture.A decapolar diagnostic catheter was advanced to the coronary sinus for left atrial pacing and recording.Catheters/wires were advanced to the heart under fluoroscopic guidance.The right femoral venous 8fr sheath was exchanged over a wire for a medium curl agilis.Additional information was received per medwatch on 18september2020: "patient problems: hemorrhage/bleeding.".
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key10627748
Report Number1118880-2020-00237
Device Sequence Number3205445
Product Code DYB
UDI-Device Identifier00389701007502
UDI-Public00389701007502
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberN/A
Device Catalogue NumberRSS902
Device Lot NumberYC12
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A DECAPOLAR DIAGNOSTIC CATHETER.; AN 8FR INTRACARDIAC ECHOCARDIOGRAPHY CATHETER.; CATHETERS/WIRES, 8FR SHEATH.; THREE SHEATHS (9,8,7FR).; A DECAPOLAR DIAGNOSTIC CATHETER.; AN 8FR INTRACARDIAC ECHOCARDIOGRAPHY CATHETER; CATHETERS/WIRES, 8FR SHEATH; THREE SHEATHS (9,8,7FR)
Patient Age81 YR
Patient Weight83